# SDR ASAA2014111209986

- Difficulty date: November 12, 2014
- Submitted: December 19, 2014
- Operation: Air carrier
- Aircraft: N767AS
- Make and model: Boeing 737490
- Aircraft serial: 27081
- Aircraft time: 69,221 hours, 39,732 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 65538449
- Condition: Corroded
- Location: Bs 727f
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO TRACK LBL 17.2 CORRODED AT BS 727F+8.  ACFT GROUNDED.  REPAIRED THE CARGO TRACK IAW EA 400 53, EA 13978.
